MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37602
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Battery Problem (2885)
Health Effect - Clinical Codes Discomfort (2330); Ambulation or Postural Difficulties (2544); Paresthesia (4421)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient experienced an inability to walk, a return of tremors, and discomfort during charging, described as a zap/tingle feeling.The patient was in the emergency department due to these issues.Diagnostics revealed that one implantable neurostimulator (ins) showed a battery level of 2.8v, was on, and had no impedance issues.However, the patient¿s secondary device was charged to 100% but was found to be off, which was addressed by turning the device back on, resolving the tremor symptoms.Education was provided to the family on proper charging techniques and the importance of ensuring the device is turned on after charging.The patient did not report discomfort during a brief charging session conducted during the troubleshooting process.The issue was resolved, and the device remains in service.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received by the manufacturer representative (rep) stating that the zapping/tingling sensation during recharging was resolved when rep attempted to charge.There has been no complaint by the patient and no discomfort seen.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21236120
Report Number3004209178-2025-01506
Device Sequence Number18411280
Product Code MHY
UDI-Device Identifier00763000384333
UDI-Public00763000384333
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number37602
Device Catalogue Number37602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2025
Supplement Date Received by Manufacturer01/25/2025
Initial Report FDA Received Date01/25/2025
Supplement Report FDA Received Date02/03/2025
Date Device Manufactured12/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexMale